Asymptotic partition formulae. III. Partitions into$k$-th powers

E. Maitland Wright Oxford

TBD mathscidoc:1701.33827

Acta Mathematica, 63, (1), 143-191, 1934.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ]
@inproceedings{e.1934asymptotic,
  title={Asymptotic partition formulae. III. Partitions into$k$-th powers},
  author={E. Maitland Wright},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105406922536},
  booktitle={Acta Mathematica},
  volume={63},
  number={1},
  pages={143-191},
  year={1934},
}
E. Maitland Wright. Asymptotic partition formulae. III. Partitions into$k$-th powers. 1934. Vol. 63. In Acta Mathematica. pp.143-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105406922536.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved